# SDR ASAA2016010714686

- Difficulty date: January 7, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 15,660 hours, 4,658 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED DURING INITIAL CRUISE SATCOM PROMPT NOT DISPLAYED.  ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURE IAW QRH.  SATCOM RESTORED NORMAL.
